Kansas, 2006

Tornadoes and Hail in Kansas, March 30, 2006

March 30, 2006 · NWS ICT · 39 events in 17 counties and zones

31 hail, 7 tornado, 1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$1.2 million
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Mar 30, 3:35 AM CST, 6 hours 33 minutes earlier.

Area forecast discussion, Mar 30, 3:35 AM CST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
335 AM CST THU MAR 30 2006

.DISCUSSION...

...ACTIVE SEVERE WEATHER DAY BECOMING MORE LIKELY...GENERALLY ALONG
AND EAST OF I-135...STARTING POSSIBLY AS EARLY AS NOON AND LASTING
INTO THE EVENING HOURS OVER SOUTHEAST KANSAS. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL BE POSSIBLE...

SEVERE THUNDERSTORM WATCH WILL BE GOING OUT SHORTLY FOR NORTHWEST
COUNTIES OF CWA...DUE TO INCREASING ELEVATED INSTABILITY AND LARGE
SCALE ASCENT.

CURRENT ANALYSIS INDICATES A DEEP...NEGATIVELY TILTED MID/UPPER
TROUGH PROGRESSING ACROSS THE CENTRAL ROCKIES...WITH AN ASSOCIATED
STRONG UPPER JET NOSING EASTWARD INTO NEW MEXICO. DRY LINE HAS
RETREATED INTO WESTERN KANSAS...WITH MOSTLY 50S DEWPOINTS SURGING
NORTHWARD ACROSS THE AREA. HOWEVER...LOW 60S DEWPOINTS ARE ALREADY
SHOWING UP ACROSS WESTERN OKLAHOMA. EXPANSIVE STRATUS DECK
CONTINUES TO SPREAD NORTHWARD...AND WILL BE THE BIGGEST CHALLENGE
REGARDING SEVERE POTENTIAL/MAGNITUDE.

DIFFLUENT FLOW ALOFT AND ASSOCIATED LARGE SCALE ASCENT WILL INCREASE
THROUGHOUT THE DAY...AS LEFT EXIT REGION OF 100KT JET OVERSPREADS
THE AREA. THINKING PRIMARILY ELEVATED CONVECTION WILL BE POSSIBLE
THIS MORNING...ESPECIALLY ACROSS WESTERN PORTIONS OF THE CWA...AS
LOW-LEVEL WARM/MOIST ADVECTION CONTINUES UNDERNEATH UPPER DIFFLUENT
FLOW. CANNOT RULE OUT A FEW STRONG/SEVERE STORMS WITH THIS ACTIVITY.
BY NOON...RUC...GFS AND NAM HAVE THE DRY LINE POSITIONED ROUGHLY
JUST WEST OF A KINGMAN TO ELLSWORTH LINE. GIVEN THE STRONG
FORCING...STORMS COULD FIRE (OR BE ONGOING FROM EARLY MORNING
CONVECTION) BY EARLY AFTERNOON...BUT STRONG CAP VIA LOW CLOUDS WILL
HAMPER SURFACE HEATING AND INSTABILITY. SO CONVECTIVE INITIATION MAY
WAIT UNTIL EAST OF I-135. HOWEVER...MODIFIED RUC SOUNDINGS INDICATE
GIVEN INHIBITION WILL BE BREAKABLE DUE TO STRONG LARGE SCALE ASCENT.
NEVERTHELESS...STRONG SHEAR PROFILES...POTENTIALLY 1500-2000 J/KG OF
CAPE...AND LOW LCLS DICTATE POTENTIAL FOR TORNADOES. TORNADO THREAT
IS HIGHER WELL EAST OF THE TURNPIKE...WHERE LOW-LEVEL FLOW WILL BE A
TAD MORE BACKED...ENHANCING LOW-LEVEL SHEAR. ADDITIONAL THREATS WILL
BE VERY LARGE HAIL DUE TO THE STRONG SHEAR...AND DAMAGING WINDS DUE
TO DRIER AIR ALOFT OVERSPREADING THE AREA. STORMS MAY BE A BIT MORE
DISCRETE THAN PREVIOUSLY EXPECTED (ESPECIALLY AT FIRST)...AS MODELS
ARE INDICATING DEEP LAYER SHEAR PROFILES A BIT MORE PERPENDICULAR TO
THE DRY LINE...ESPECIALLY FARTHER SOUTH. THEREAFTER...DUE TO THE
STRONG FORCING...THUNDERSTORMS SHOULD MERGE INTO LINES WITH EMBEDDED
SUPERCELLS. STORMS WILL BE BOOKING NORTHEAST AT NEARLY 45-50 MPH.
STORMS SHOULD EXIT SOUTHEAST KANSAS BY MID EVENING...DEPENDING ON
SPEED OF DRY LINE.

ADDITIONALLY...WILL ISSUE A WIND ADVISORY FOR TODAY FOR ALL OF
CENTRAL AND SOUTHEAST KANSAS FROM 9AM-6PM...TO ACCOUNT FOR STRONG
PRESSURE GRADIENT/PRESSURE FALLS AHEAD OF DRY LINE AND DEEP MIXING
BEHIND DRY LINE.

THEREAFTER...FAIRLY QUIET WEATHER EXPECTED FOR FRIDAY-FRIDAY
NIGHT...AS HIGH PRESSURE MOVES OVER THE AREA. THUNDERSTORM CHANCES
WILL INCREASE ONCE AGAIN SATURDAY-SUNDAY...AS ANOTHER SYSTEM
APPROACHES AND MOVES OVER THE AREA. GFS AND ECMWF CONTINUE TO BE
FAIRLY SIMILAR WITH THIS SYSTEM...ADVERTISING A RELATIVELY LOW
AMPLITUDE MID-LEVEL FLOW. THUNDERSTORM CHANCES SHOULD INCREASE ONCE
AGAIN BY NEXT TUESDAY...AS MEDIUM RANGE MODELS CONTINUE TO ADVERTISE
A DEEP TROUGH OVER THE WESTERN CONUS. STILL A WAYS OUT...BUT COULD
POTENTIALLY BE ANOTHER ACTIVE PERIOD. STAY TUNED.

KLEINSASSER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  44  72  44 /  50   5   0  10
HUTCHINSON      73  42  72  42 /  50   5   0   5
NEWTON          73  43  71  42 /  50  10   0   5
ELDORADO        72  44  72  43 /  60  20   0  10
WINFIELD-KWLD   74  45  73  45 /  60  10   0  10
RUSSELL         73  39  71  40 /  50   5   0   5
GREAT BEND      73  40  71  41 /  50   5   0   5
SALINA          72  41  70  39 /  50  10   0   5
MCPHERSON       73  42  71  41 /  50  10   0   5
COFFEYVILLE     72  47  73  44 /  70  50   0  10
CHANUTE         71  47  70  42 /  70  50   0   5
IOLA            71  46  70  41 /  70  50   0   5
PARSONS-KPPF    72  47  72  43 /  70  50   0  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Mar 30, 4:44 AM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
444 AM CST THU MAR 30 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-311145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
444 AM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA
TODAY...ESPECIALLY ALONG AND EAST OF INTERSTATE 135.

LARGE HAIL AND STRONG WINDS WILL BE POSSIBLE WITH THUNDERSTORMS
THIS MORNING WEST OF INTERSTATE 135. HOWEVER...THE MAIN SEVERE
THREAT WILL BE THIS AFTERNOON...GENERALLY EAST OF INTERSTATE 135.
IN ADDITION TO VERY LARGE HAIL AND DAMAGING STRAIGHT LINE
WINDS...TORNADOES WILL BE POSSIBLE THIS AFTERNOON...A FEW OF WHICH
MAY BE STRONG AND LONG-LIVED. SEVERE WEATHER WILL EXIT SOUTHEAST
KANSAS BY MID EVENING.

ADDITIONALLY...A WIND ADVISORY IS IN AFFECT FOR ALL OF CENTRAL AND
SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST WIND ADVISORY
BULLETIN FOR DETAILS.

FURTHERMORE...FIRE DANGER WILL BE IN THE EXTREME CATEGORY THIS
AFTERNOON...PRIMARILY ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL
KANSAS. PLEASE AVOID OUTDOOR BURNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH
SUNDAY NIGHT. AT THIS TIME...IT APPEARS AT LEAST STRONG
THUNDERSTORMS WILL BE POSSIBLE. STAY TUNED FOR LATER OUTLOOKS.

MORE THUNDERSTORMS WILL BE POSSIBLE STARTING TUESDAY. ONCE AGAIN...IT
APPEARS AT LEAST STRONG THUNDERSTORMS WILL BE POSSIBLE. STAY TUNED
FOR LATER OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS
AFTERNOON...GENERALLY ALONG AND EAST OF INTERSTATE 135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK

In the hours before

Special weather statement, Mar 30, 10:00 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1000 AM CST THU MAR 30 2006

KSZ093-301645-
COWLEY-
1000 AM CST THU MAR 30 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR COWLEY COUNTY...

AT 955 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CHILOCCO...OR 12 MILES
SOUTHWEST OF ARKANSAS CITY...AND MOVING NORTHEAST AT 65 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON

The radar

The Wichita radar (KICT), 74 km away, was scanning. The volume nearest the first event began at 16:08 UTC.

Open the radar archive at this moment

Event by event

31 hail, 7 tornado, 1 thunderstorm wind. Local standard time, as filed.

Hail, Cowley

When
March 30, 10:08 AM CST
Where
Cowley County, Arkansas City
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.067, -97.050

Hail, Cowley

When
March 30, 10:09 AM CST
Where
Cowley County, Arkansas City
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.067, -97.050

Hail, Lincoln

When
March 30, 12:07 PM CST
Where
Lincoln County, 9 mi S of Lincoln
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.900, -98.150

Hail, Ellsworth

When
March 30, 12:14 PM CST
Where
Ellsworth County, 8 mi E of Kanopolis
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.717, -98.000

Hail, Sedgwick

When
March 30, 12:32 PM CST
Where
Sedgwick County, Wichita
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -97.333

Reported in North Wichita.

Hail, Sedgwick

When
March 30, 12:36 PM CST
Where
Sedgwick County, Wichita
Measured
1.5 in hail
Reported by
OFFICIAL NWS OBS.
Coordinates
37.700, -97.333

Reported at the National Weather Service office.

Hail, Harvey

When
March 30, 12:38 PM CST
Where
Harvey County, Newton
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.050, -97.350

Hail, Harvey

When
March 30, 12:40 PM CST
Where
Harvey County, 5 mi ENE of Newton
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.083, -97.267

Hail, Harvey

When
March 30, 12:42 PM CST
Where
Harvey County, 3 mi NE of Newton
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.083, -97.317

Hail, Sedgwick

When
March 30, 12:46 PM CST
Where
Sedgwick County, 3 mi N of Park City
Measured
1 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.850, -97.317

Hail, Sedgwick

When
March 30, 12:48 PM CST
Where
Sedgwick County, 3 mi N of Park City
Measured
1.5 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.850, -97.317

Hail, Sedgwick

When
March 30, 12:57 PM CST
Where
Sedgwick County, 5 mi NE of Wichita
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.750, -97.267

Hail, Harvey

When
March 30, 1:01 PM CST
Where
Harvey County, 2 mi ESE of Annelly
Measured
1.5 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.950, -97.167

Hail, Saline

When
March 30, 1:10 PM CST
Where
Saline County, 10 mi NE of Salina
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.933, -97.467

Tornado, Reno

When
March 30, 1:25 PM CST to 1:30 PM CST
Where
Reno County, Hutchinson
Rating
F0
Path length
3 mi
Path width
50 yd
Property damage
$80,000
Reported by
EMERGENCY MANAGER
Coordinates
38.067, -97.917

Touched down sporadically along a 3 mile path on the east side of Hutchinson in the vicinity of highway K-61. The tornado caused some tree damage, destroyed a carport, and damaged a business sign. A number of other properties suffered minor damage. It also caused windshield damage to roughly 150 vehicles parked at the hospital.

Hail, Marion

When
March 30, 1:25 PM CST
Where
Marion County, Peabody
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
38.167, -97.100

Hail, Marion

When
March 30, 1:27 PM CST
Where
Marion County, Florence
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.250, -96.933

Hail, Marion

When
March 30, 1:30 PM CST
Where
Marion County, Florence
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.250, -96.933

Tornado, Marion

When
March 30, 2:13 PM CST to 2:18 PM CST
Where
Marion County, 3 mi SW of Durham
Rating
F1
Path length
6 mi
Path width
75 yd
Injuries
1 direct, 0 indirect
Property damage
$70,000
Reported by
TRAINED SPOTTER
Coordinates
38.450, -97.250

The tornado moved rapidly northeast, producing F1 damage at two farmsteads. Several outbuildings were damaged or destroyed. One person was injured (direct) while traveling on highway K-15, when the tornado rolled their vehicle several times. A semi loaded to 80,000 pounds, traveling directly behind the rolled van, also rolled onto its side. Thankfully, the driver was not injured.

Hail, Chautauqua

When
March 30, 2:55 PM CST
Where
Chautauqua County, Cedar Vale
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.100, -96.500

Hail, Marion

When
March 30, 3:01 PM CST
Where
Marion County, 3 mi SSW of Peabody
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.133, -97.117

Hail, Elk

When
March 30, 3:12 PM CST
Where
Elk County, 3 mi S of Moline
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.317, -96.300

Hail, Elk

When
March 30, 3:16 PM CST
Where
Elk County, Moline
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.367, -96.300

Tornado, Wilson

When
March 30, 3:50 PM CST to 3:53 PM CST
Where
Wilson County, 2 mi N of Fredonia
Rating
F0
Path length
2.5 mi
Path width
50 yd
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.567, -95.817

Sporadic touchdowns along a 2 to 3 mile path over open country. Did not produce any known damage.

Tornado, Montgomery

When
March 30, 4:06 PM CST to 4:30 PM CST
Where
Montgomery County, 3 mi NE of Havana
Rating
F2
Path length
16 mi
Path width
125 yd
Injuries
1 direct, 0 indirect
Property damage
$1.0 million
Reported by
EMERGENCY MANAGER
Coordinates
37.133, -95.917

The tornado produced F2 damage 4 miles north of Wayside, and again 2 miles southwest of Sycamore. Several homes and mobile homes were damaged or destroyed along its 16 mile path. The most concentrated damage occurred roughly 2 to 3 miles southwest of Sycamore in the township of Radical, where several homes and mobile homes sustained damage, some of which was major. Additionally, numerous trailers were overturned at Elk City Lake, along with damage at Elk City Lake State Park. Unfortunately, one man was seriously injured (direct) 3 miles southwest of Sycamore, when his home was hit by the tornado. Average path width ranged from 75 to 125 yards.

Hail, Montgomery

When
March 30, 4:16 PM CST
Where
Montgomery County, Sycamore
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.333, -95.717

Hail, Cowley

When
March 30, 4:17 PM CST
Where
Cowley County, 10 mi NE of Winfield
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.350, -96.850

Hail, Greenwood

When
March 30, 5:00 PM CST
Where
Greenwood County, 1 mi W of Severy
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.633, -96.250

Hail, Greenwood

When
March 30, 5:08 PM CST
Where
Greenwood County, 2 mi W of Severy
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.633, -96.267

Thunderstorm Wind, Greenwood

When
March 30, 5:08 PM CST
Where
Greenwood County, 1 mi N of Climax
Measured
52 kt (60 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.733, -96.217

Hail, Wilson

When
March 30, 5:30 PM CST
Where
Wilson County, Coyville
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.683, -95.900

Tornado, Wilson

When
March 30, 5:35 PM CST to 5:55 PM CST
Where
Wilson County, 3 mi E of Coyville
Rating
F1
Path length
10 mi
Path width
75 yd
Property damage
$20,000
Reported by
EMERGENCY MANAGER
Coordinates
37.683, -95.850

Damaged a barn, carport, and some trees.

Hail, Wilson

When
March 30, 5:37 PM CST
Where
Wilson County, Coyville
Measured
2 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.683, -95.900

Tornado, Woodson

When
March 30, 6:00 PM CST to 6:01 PM CST
Where
Woodson County, 8 mi SE of Yates Center
Rating
F0
Path length
0.1 mi
Path width
50 yd
Reported by
TRAINED SPOTTER
Coordinates
37.800, -95.633

Brief touchdown over open country. Did not produce any known damage.

Tornado, Allen

When
March 30, 6:03 PM CST to 6:04 PM CST
Where
Allen County, 3 mi SSW of Humboldt
Rating
F0
Path length
0.5 mi
Path width
50 yd
Reported by
EMERGENCY MANAGER
Coordinates
37.783, -95.450

Brief touchdown over open country. Did not produce any known damage.

Hail, Montgomery

When
March 30, 7:35 PM CST
Where
Montgomery County, Havana
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.100, -95.950

Hail, Neosho

When
March 30, 7:48 PM CST
Where
Neosho County, 5 mi N of Galesburg
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.533, -95.350

Hail, Labette

When
March 30, 8:37 PM CST
Where
Labette County, 1 mi E of Edna
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.050, -95.350

Hail, Labette

When
March 30, 8:50 PM CST
Where
Labette County, Oswego
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.167, -95.100

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2006Every state in 2006This day in weather historyThe tornado archive for Kansas, 2006Warnings in Kansas, March 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5498495, 5498496, 5498497, 5498498, 5498499, 5498500, 5498501, 5498502, 5498503, 5498504, 5498505, 5498600, 5498601, 5498602, 5497724, 5498603, 5498604, 5498605, 5497725, 5498606, 5498607, 5498608, 5498609, 5497726, 5497730, 5498610, 5497623, 5497624, 5497625, 5497626, 5497627, 5497727, 5497628, 5497728, 5497729, 5497629, 5497630, 5497631, 5497632.